# SDR GTIA050066

- Difficulty date: February 15, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FLAP MID FIXED VANE DAMAGED.  REMOVED DAMAGED SKIN AND CORE TO OB FLAP VANE, FABRICATED REPAIR DOUBLER AND HONEYCOMB CORE.  TREATED METAL, BONDED CORE AND DOUBLER.  INSTALLED REPAIRED CORE AND SKIN IAW SRM. (K)
